# SDR QXEA2022041800161

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 117000683
- Aircraft time: 12,868 hours, 7,872 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fairing
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD WING TO BODY FAIRING STRAP CORRODED BETWEEN 5 AND 6 0 CLOCK POSITION. BLENDED CORROSION ON FWD WING TO BODY FAIRING STRAP BETWEEN 5 AND 6 0 CLOCK POSITION PER SRM 51-10-03. NOMINAL MATERIAL THICKNESS OF STRAP IS 0.050". MATERIAL REMOVED 0.003" . MATERIAL REMAINING IS 0.047". FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS (<30%) PER SRM 53-04-02-01-02.
